# SDR J7SA2022060300322

- Difficulty date: May 4, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N547FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20341
- Aircraft time: 10,051 hours, 6,181 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, CYAN L ENGINE A/I FAILED ON CAS POSTED WITH ALL ANTI-ICE OFF. CREW DETECTED SLIGHT SMELL OF SMOKE. THE CAS DISAPPEARED AFTER 15-20 MINUTES. REPLACED #1 ENGINE ANTI ICE VALVE IAW CH 300 AMM 30-21-01. REPLACED PRESSURE SWITCH IAW AMM 30-21-03. ALL OPS AND LEAK CHECKS GOOD.
